# SDR CALA9802068

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1191
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FUSELAGE SKIN BULGED JUST BELOW AND AFT OF LAV SERVICE PANEL CUTOUT AREA AT BS 1191, S21L TO S22L. THE AREA WAS REPAIRED IAW SRM 53-30-3 AND BOEING SERVICE BULLETIN 727-0550048.
